# SDR ASAA9580139

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR OVERHEAD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  SECURED LOOSE GROUND TERMINAL FOR LIGHT ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (M)
